# SDR QXEA2019121600462

- Difficulty date: December 14, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N651QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000812
- Aircraft time: 958 hours, 625 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Visor
- Condition: Damaged
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AFTER THE AFTER THE TAKE OFF FLOW.THE FIRST OFFICER PLACED HIS SUNVISOR UP TO HELP THE CAPT REMOVE THE SUN FROM HIS EYES.SHORTLY AFTER THE T-O SUNVISOR FELL MOVING THE FLAPS TO POSITION 1 AND @ 250KTS RECEIVED A HIGH SPEED ORAL WARNING FOR LESS THAN 10 SECONDS.HAPPENED AROUND 8000-10000 FEET AND FLAPS WERE QUICKLY MOVED BACK TO FLAPS ZERO AND MAINTENANCE CONTACTED.ONLY HAPPENED ONCE.NO EICAS MESSAGED. RETURNED TO FIELD. PERFORMED INITIAL EVALUATION AND PHASE I INSPECTION PER E175MCN E050043-01 ISSUE 2,ITEM 1A,1B AND AMM 05-50-07-200-801-A STEP 10 & 11.NO DISCREPANCIES NOTED. AIRCRAFT RETURNED TO SERVICE.
